# SDR CA011221002

- Difficulty date: December 12, 2001
- Submitted: February 5, 2002
- Operation: Air carrier
- Make and model: Saab 340B
- Aircraft time: 18,176 hours
- Engine: Ge CT79B
- Propeller: Rotol R3904123F27
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Malfunctioned
- Location: Left
- Stage of operation: TO
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: C

## Discrepancy

(CAN)   ON TAKE OFF ACCELERATING THROUGH 60 KTS TME A/C YAWED TO PORT AND THE PORT ENGINE TORQUE WAS SEEN TO DROP.  THE ENGINE WAS SHUT DOWN AND THE TAKE OFF ABORTED.  AT PRESENT THE INCIDENT IS SUBJECT TO A FULL ENGINEERING INVESTIGATION. FURTHER DETAILS WILL FOLLOW.
